# SDR 96ZZZX1135

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1910H
- Make and model: Braero BAE125800A
- Aircraft serial: 258023
- Engine: Garrtt TFE7315R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 30702192
- Condition: Failed
- Location: Transfer Grbox
- Part time: 5,314 hours
- Component: 30700934
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT AT 39,000 FEET WHEN MASTER WARNING FLASHER CAME ON AND WOULD NOT CANCEL.  SEVERAL SECONDS LATER, RT N2 INDICATION DROPPED TO ZERO FOLLOWED BY SHUT DOWN OF RT ENGINE.  AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  CAUSE OF SHUT DOWN WAS FAILURE OF BEVEL GEAR ON VERTICAL GEARSHAFT, PN 3070219-2, INSIDE TRANSFER GEARBOX, PN 3070093-4.  THERE IS NO REQUIREMENT TO DISASSEMBLE AND DETAIL INSPECT THE GEARBOX ON CIVILIAN AIRCRAFT.  AN ANALYSIS OF THE FAILED GEAR IS BENG PERFORMED BY ALLIED SIGNAL.
